# SDR 96ZZZX371

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N738UD
- Make and model: Cessna 172N
- Aircraft serial: 17270240
- Engine: Lyc O320H2AD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Condition: Loose
- Location: Oil Return
- Part time: 980 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN COCKPIT AFTER APPLYING CABIN HEAT.  REMOVED COWLING AND INSPECTED MUFFLER ASSEMBLY.  SMALL OIL STAIN ON MUFFLER SHROWD.  FOUND OIL RETURN LINES WERE SLIGHTLY 'WET' WITH OIL.  TIGHTENED OIL RETURN LINE CLAMPS.  WASHED DOWN ENGINE AND MUFFLER SHROWD.  MADE A LOG BOOK ENTRY, AND RETURNED TO SERVICE.
